# SDR HNAA2025122900866

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,551 hours, 41,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Bleed Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY MUSTY/MOLDY ODOR WHEN SWITCHING FROM ENG BLEED TO APU BLEED WITH PACKS RUNNING. CURRENT CREW DESCRIBED SMELL AS MUSTY/MOLDY. PREV CREW DESCRIBED IT AS A FUEL SMELL.     INSPECTED APU BLEED VALVE, FOUND BAD O-RINGS ON BLEED LINE. R & R O-RINGS IAW AMM 36-12-03. RAN PACKS OFF APU BLEED, NO SMELLS NOTED. OK FOR SERVICE.
